# SDR CALA2012110600748

- Difficulty date: October 30, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 42,197 hours, 22,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35772
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN GOUGED AT L/E OF DOSAL FIN AREA RT SIDE.   REPAIRED FUSELAGE CROWN SKIN INTERRIM REPAIR UNDER DOSAL FIN IAW ECRA 5330-04038.
